# SDR DALA1228036818

- Difficulty date: April 27, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZATION STRAP CRACKED BS 1640,  FLOORBEAM STABILIZATION STRAP, LOWER SURFACE OF BEAM, COMPLETED STEPS 1 AND 2 PER ERA384483-14MA REV C.  INSPECTION OF STOP DRILL FOR CRACK CONTAINMENT OK,  REF ERA 384483-14MA REV C STEP 3.  FABRICATED AND DRILLED DOUBLER REF ERA 384483-14.  TREATED AND PAINTED DOUBLER,  INSTALLED DOUBLER AND COMPLETED ERA 384483-14MA
